# SDR DXTA200601729

- Difficulty date: November 15, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N936QS
- Make and model: Cessna 750
- Aircraft serial: 7500036
- Aircraft time: 8,235 hours, 5,213 cycles
- Engine: Allsn AE3007C
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Part number: 73838433
- Part serial: 940414
- Condition: Leaking
- Location: Aft Service Bay
- Part time: 3,095 hours, 1,901 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

COCKPIT PAC EMITS A STRONG OIL ODOR, ESPECIALLY AT LOWER ALTITUDES. REMOVED AND REPLACED COCKPIT ACM IAW MM CHAPTER 21-51-00.  REMOVED AND REPLACED BOTH COALESCER CLOTHS IAW MM CHAPTER 12-10-01.  OPERATIONAL AND LEAK CHECKS GOOD.
